Convexity of the optimal stopping boundary for the American put option
2004 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 299, no 1, 147-156 p.Article in journal (Refereed) Published
We show that the optimal stopping boundary for the American put option is convex in the standard Black–Scholes model. The methods are adapted from ice-melting problems and rely upon studying the behavior of level curves of solutions to certain parabolic differential equations.
Place, publisher, year, edition, pages
2004. Vol. 299, no 1, 147-156 p.
IdentifiersURN: urn:nbn:se:uu:diva-92195DOI: 10.1016/j.jmaa.2004.06.018OAI: oai:DiVA.org:uu-92195DiVA: diva2:165180